Advanced Search
MyIDEAS: Login

An Axiom System For A Value For Games In Partition Function Form

Contents:

Author Info

  • M. J. ALBIZURI

    ()
    (Department of Applied Economy IV, Basque Country University, Bilbao, Spain)

  • J. ARIN

    (Department of Foundations of Economic Analysis, Basque Country University, Bilbao, Spain)

  • J. RUBIO

    (Department of Statistics and Econometrics, Basque Country University, Bilbao, Spain)

Abstract

Lucas and Trall (1963) defined the games in partition function form as a generalization of the cooperative games with transferable utility. In our work we propose by means of an axiomatic characterization a solution for such games in partition function form. This solution will be a generalization of the Shapley value (1953).

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S0219198905000405
Download Restriction: Access to full text is restricted to subscribers.

File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S0219198905000405
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.

Volume (Year): 07 (2005)
Issue (Month): 01 ()
Pages: 63-72

as in new window
Handle: RePEc:wsi:igtrxx:v:07:y:2005:i:01:p:63-72

Contact details of provider:
Web page: http://www.worldscinet.com/igtr/igtr.shtml

Order Information:
Email:

Related research

Keywords: Games in partition function form; Shapley value; JEL Classification: C71;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Michel Grabisch & Yukihiko Funaki, 2012. "A coalition formation value for games in partition function form," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00690696, HAL.
  2. Geoffroy de Clippel & Roberto Serrano, 2005. "Marginal Contributions and Externalities in the Value," Working Papers 2005-11, Brown University, Department of Economics.
  3. Mikel Álvarez-Mozos & Oriol Tejada Pinyol, 2014. "The Banzhaf Value in the Presence of Externalities," UB Economics Working Papers 2014/302, Universitat de Barcelona, Facultat d'Economia i Empresa, UB Economics.
  4. van den Brink, René & van der Laan, Gerard & Moes, Nigel, 2012. "Fair agreements for sharing international rivers with multiple springs and externalities," Journal of Environmental Economics and Management, Elsevier, vol. 63(3), pages 388-403.
  5. Effrosyni Diamantoudi & Inés Macho-Stadler & David Pérez-Castrillo & Licun Xue, 2011. "Sharing the surplus in games with externalities within and across issues," UFAE and IAE Working Papers 880.11, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
  6. DUTTA, Bhaskar & EHLERS, Lars & KAR, Anirban, 2008. "Externalities, Potential, Value and Consistency," Cahiers de recherche 06-2008, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
  7. Rene van den Brink & Gerard van der Laan & Nigel Moes, 2010. "Fair Agreements for Sharing International Rivers with Multiple Springs and Externalities," Tinbergen Institute Discussion Papers 10-096/1, Tinbergen Institute.
  8. Inés Macho-Stadler & David Pérez-Castrillo & David Wettstein, 2010. "Dividends and weighted values in games with externalities," International Journal of Game Theory, Springer, vol. 39(1), pages 177-184, March.
  9. Cheng-Cheng Hu & Yi-You Yang, 2010. "An axiomatic characterization of a value for games in partition function form," SERIEs, Spanish Economic Association, vol. 1(4), pages 475-487, September.
  10. repec:hal:journl:halshs-00690696 is not listed on IDEAS
  11. M. Albizuri, 2010. "Games with externalities: games in coalition configuration function form," Computational Statistics, Springer, vol. 72(1), pages 171-186, August.
  12. Hafalir, Isa E., 2007. "Efficiency in coalition games with externalities," Games and Economic Behavior, Elsevier, vol. 61(2), pages 242-258, November.
  13. repec:hal:journl:hal-00457827 is not listed on IDEAS

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:07:y:2005:i:01:p:63-72. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.